# SDR WVER2019022807

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 30,405 hours, 23,390 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, (FUSELAGE SIDE) HAS SEVERAL GOUGES ON HINGE LUGS AND HINGE LUG LANDINGS.
